# SDR REXA2019042700688

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL, BRAKE HYD BYPASS TRANSDUCER BRACKET CRACKED. REMOVED AND REPLACED LT MLG BRAKE HYD BY PASS TRANSFER BRKT IAW SRM 51-42-21.
